Open Access
Jan 2005 Simple Singularities and Symplectic Fillings
Hiroshi Ohta, Kaoru Ono
J. Differential Geom. 69(1): 001-042 (Jan 2005). DOI: 10.4310/jdg/1121540338


It is proved that the diffeomorphism type of the minimal symplectic fillings of the link of a simple singularity is unique. In the proof, the uniqueness of the diffeomorphism type of CP2D, where D is a pseudo holomorphic rational curve with one (2,3)-cusp, is discussed.


Download Citation

Hiroshi Ohta. Kaoru Ono. "Simple Singularities and Symplectic Fillings." J. Differential Geom. 69 (1) 001 - 042, Jan 2005.


Published: Jan 2005
First available in Project Euclid: 16 July 2005

zbMATH: 1085.53079
MathSciNet: MR2169581
Digital Object Identifier: 10.4310/jdg/1121540338

Rights: Copyright © 2005 Lehigh University

Vol.69 • No. 1 • Jan 2005
Back to Top